Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 24(2016), pp. 3-14. Download full version Download PDF PDF (578 KB)
Received on 9 December 2016;
Accepted in final form on 15 December 2016;
Published online on 20 December 2016;
Communicated with Miroslav Haviar.

A note and a short survey on supporting lines of compact convex sets in the plane
by Gábor Czédli and László L. Stachó

Abstract
Abstract
Keywords
supporting line, convex function, convex set.
Mathematics Subject Classification
(2010) 52C99, 52A01.
BibTeX reference
@ARTICLE{aumb2401,
  author = {G{\'a}bor Cz{\'e}dli},
  author = {L{\'a}szl{\'o} L. Stach{\'o}},
  title = {A note and a short survey on supporting lines of compact convex sets in the plane},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2016},
  volume = {24},
  pages = {3--14},
  issn = {1338-712X},
  isbn = {978-80-557-1198-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016